No photo of Yuri Tschinkel

Yuri Tschinkel

Professor Of Mathematics

    1988 …2020

    Research output per year

    If you made any changes in Pure these will be visible here soon.

    Research Output

    Abelian fibrations and rational points on symmetric products

    Hassett, B. & Tschinkel, Y., Dec 2000, In : International Journal of Mathematics. 11, 9, p. 1163-1176 14 p.

    Research output: Contribution to journalArticle

    About the cover: Invariants

    Tschinkel, Y., Jul 1 2007, In : Bulletin of the American Mathematical Society. 44, 3, p. 433-437 5 p.

    Research output: Contribution to journalReview article

    About the cover: On the distribution of primes - Gauss' tables

    Tschinkel, Y., Jan 1 2006, In : Bulletin of the American Mathematical Society. 43, 1, p. 89-91 3 p.

    Research output: Contribution to journalArticle

    Algebra, arithmetic, and geometry: In honor of Y.I. Manin

    Tschinkel, Y. (ed.), Zarhin, Y. (ed.) & Manin, IU. I. (ed.), 2009, Boston, [Mass.]: Birkhäuser Verlag. (Progress in mathematics; vol. 269, 270)

    Research output: Book/ReportBook

    Algebraic Groups: Mathematisches Institut, Georg-August-Universität Göttingen, Summer School, 27.6.-13.7.2005

    Tschinkel, Y. (ed.) & Mathematisches Institut, Universität Göttingen, 2007, Göttingen, Germany: Universitätsverlag Göttingen. 155 p.

    Research output: Book/ReportBook

    Algebraic varieties over small fields

    Bogomolov, F. & Tschinkel, Y., 2007, Diophantine geometry. Pisa, Italy: Scuola Normale Superiore di Pisa, p. 73-91 (CRM Series; vol. 4).

    Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

    Algebraic varieties with many rational points

    Tschinkel, Y., 2008, Clay Summer School Proceedings. 92 p.

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

    Analytic number theory: A tribute to Gauss and Dirichlet

    Duke, W. (ed.) & Tschinkel, Y. (ed.), 2007, Providence, R.I: American Mathematical Society. 256 p. (Clay mathematics proceedings; vol. v. 7)

    Research output: Book/ReportBook

    Approximation at places of bad reduction for rationally connected varieties

    Hassett, B. & Tschinkel, Y., Jan 1 2008, In : Pure and Applied Mathematics Quarterly. 4, 3 PART 2, p. 743-766 24 p.

    Research output: Contribution to journalArticle

    Open Access

    Arithmetic geometry

    Tschinkel, Y. (ed.), Darmora, S. (ed.) & Hassett, B. (ed.), 2009, Proceedings of the Clay Summer School Gotteingen 2006. AMS, (CMI Proceedings series).

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

    Arithmetic of higher-dimensional algebraic varieties

    Poonen, B. (ed.) & Tschinkel, Y. (ed.), 2004, Boston: Birkhäuser Verlag. 287 p. (Progress in mathematics; vol. v. 226)

    Research output: Book/ReportBook

    A Torelli theorem for curves over finite fields

    Bogomolov, F., Korotiaev, M. & Tschinkel, Y., Jan 2010, In : Pure and Applied Mathematics Quarterly. 6, 1, p. 245-294 50 p.

    Research output: Contribution to journalArticle

    Open Access

    A very general quartic double fourfold is not stably rational

    Hassett, B., Pirutka, A. & Tschinkel, Y., Jan 1 2019, In : Algebraic Geometry. 6, 1, p. 64-75 12 p.

    Research output: Contribution to journalArticle

    Balanced Line Bundles and Equivariant Compactifications of Homogeneous Spaces

    Hassett, B., Tanimoto, S. & Tschinkel, Y., Jan 1 2015, In : International Mathematics Research Notices. 2015, 15, p. 6375-6410 36 p.

    Research output: Contribution to journalArticle

    Balanced line bundles on Fano varieties

    Lehmann, B., Tanimoto, S. & Tschinkel, Y., Oct 1 2018, In : Journal fur die Reine und Angewandte Mathematik. 2018, 743, p. 91-131 41 p.

    Research output: Contribution to journalArticle

    Birational geometry, rational curves, and arithmetic

    Bogomolov, F., Hassett, B. & Tschinkel, Y., Jan 1 2013, Springer New York. 319 p.

    Research output: Book/ReportBook

    Characterizing projective spaces on deformations of Hilbert schemes of K3 surfaces

    Harvey, D., Hassett, B. & Tschinkel, Y., Feb 1 2012, In : Communications on Pure and Applied Mathematics. 65, 2, p. 264-286 23 p.

    Research output: Contribution to journalArticle

    Co-fibered products of algebraic curves

    Bogomolov, F. & Tschinkel, Y., Sep 3 2009, In : Central European Journal of Mathematics. 7, 3, p. 382-386 5 p.

    Research output: Contribution to journalArticle

    Cohomological and geometric approaches to rationality problems: New perspectives

    Bogomolov, F. (ed.) & Tschinkel, Y. (ed.), 2010, Boston: Birkhäuser Verlag. 311 p. (Progress in mathematics; vol. v. 282)

    Research output: Book/ReportBook

    Commuting elements of Galois groups of function fields

    Bogomolov, F. & Tschinkel, Y., 2002, Motives, polylogarithms and Hodge theory, part I (Irvine, CA 1998). Somerville, MA: International Press, p. 75-120 (International Press Lecture Series; vol. 3).

    Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

    Constructing rational curves on K3 surfaces

    Bogomolov, F., Hassett, B. & Tschinkel, Y., Apr 15 2011, In : Duke Mathematical Journal. 157, 3, p. 535-550 16 p.

    Research output: Contribution to journalArticle

    Couniformization of curves over number fields

    Bogomolov, F. & Tschinkel, Y., Jan 1 2005, Progress in Mathematics. Springer Basel, p. 43-57 15 p. (Progress in Mathematics; vol. 235).

    Research output: Chapter in Book/Report/Conference proceedingChapter

    Cubic fourfolds fibered in sextic del pezzo surfaces

    Addington, N., Hassett, B., Tschinkel, Y. & Várilly-Alvarado, A., Dec 2019, In : American Journal of Mathematics. 141, 6, p. 1479-1500 22 p.

    Research output: Contribution to journalArticle

    Curves in abelian varieties over finite fields

    Bogomolov, F. & Tschinkel, Y., Jan 31 2005, In : International Mathematics Research Notices. 4, p. 233-238 6 p.

    Research output: Contribution to journalArticle

    Density of integral points on algebraic varieties

    Tschinkel, Y. & Hassett, B., 2001, Rational points on algebraic varieties. Birkhauser, p. 169-197 (Progress in Mathematics; vol. 199).

    Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

    Density of rational points on elliptic K3 surfaces

    Bogomolov, F. & Tschinkel, Y., 2000, In : Asian Journal of Mathematics. 4, 2, p. 351-368

    Research output: Contribution to journalArticle

    Density of rational points on Enriques surfaces

    Bogomolov, F. A. & Tschinkel, Y., Jan 1 1998, In : Mathematical Research Letters. 5, 5, p. 623-628 6 p.

    Research output: Contribution to journalArticle

    Open Access

    Die Felix Klein protokolle

    Tschinkel, Y., 2008, 11 p.

    Research output: Other contribution

    Distribution of rational points on equivariant compactifications of inner forms of reductive groups

    Tschinkel, Y., Shalika, J. & Takloo-Bighash, R., 2001, 50 p.

    Research output: Other contribution

    Editorial Material

    Katzarkov, L., Pantev, T., Tschinkel, Y. & Zarhin, Y., Oct 1 2011, In : Central European Journal of Mathematics. 9, 5, 1 p.

    Research output: Contribution to journalEditorial

    Effective computation of Picard groups and Brauer-Manin obstructions of degree two K 3 surfaces over number fields

    Hassett, B., Kresch, A. & Tschinkel, Y., Apr 1 2013, In : Rendiconti del Circolo Matematico di Palermo. 62, 1, p. 137-151 15 p.

    Research output: Contribution to journalArticle

    Effectivity of Brauer-Manin obstructions

    Kresch, A. & Tschinkel, Y., May 1 2008, In : Advances in Mathematics. 218, 1, p. 1-27 27 p.

    Research output: Contribution to journalArticle

    Effectivity of Brauer-Manin obstructions on surfaces

    Kresch, A. & Tschinkel, Y., Mar 20 2011, In : Advances in Mathematics. 226, 5, p. 4131-4144 14 p.

    Research output: Contribution to journalArticle

    Eisenstein series and applications

    Gan, W. T. (ed.), Kudla, S. S. (ed.) & Tschinkel, Y. (ed.), 2008, Boston, Mass: Birkhäuser Verlag. 314 p. (Progress in mathematics; vol. v. 258)

    Research output: Book/ReportBook

    Embedding pointed curves in K3 surfaces

    Hassett, B. & Tschinkel, Y., Nov 12 2014, In : Mathematische Zeitschrift. 278, 3-4, p. 927-953 27 p.

    Research output: Contribution to journalArticle

    Erratum: Integral points and effective cones of moduli spaces of stable maps (Duke Mathematical Journal (2003) 120 (577-599))

    Hassett, B. & Tschinkel, Y., Oct 1 2004, In : Duke Mathematical Journal. 125, 1, p. 205-206 2 p.

    Research output: Contribution to journalComment/debate

    Extremal rays and automorphisms of holomorphic symplectic varieties

    Hassett, B. & Tschinkel, Y., Jan 1 2016, In : Progress in Mathematics. 315, p. 73-95 23 p.

    Research output: Contribution to journalComment/debate

    Finite heights and rational points on surfaces

    Tschinkel, Y., 1993, Advances in number theory (Kingston, ON, 1991). New York: Oxford University Press, p. 319-329 (Oxford Science Publications).

    Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

    Flops on holomorphic symplectic fourfolds and determinantal cubic hypersurfaces

    Hassett, B. & Tschinkel, Y., Jan 1 2010, In : Journal of the Institute of Mathematics of Jussieu. 9, 1, p. 125-153 29 p.

    Research output: Contribution to journalArticle

    Fonctions zeta des hauteurs des espaces fibres

    Tschinkel, Y. & Chambert-Loir, A., 2001, Rational points on algebraic varieties. Birkhauser, p. 71-115 (Progress in Mathematics; vol. 199).

    Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

    Fujita's program and rational points

    Tschinkel, Y., 2003, Higher dimensional varieties and rational points. Boroczky, K. J., Kollar, J. & Szamuely, T. (eds.). Springer Verlag, p. 283-310 (Bolyai Society Mathematical Studies; vol. 12).

    Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

    Galois theory and projective geometry

    Bogomolov, F. & Tschinkel, Y., Sep 1 2013, In : Communications on Pure and Applied Mathematics. 66, 9, p. 1335-1359 25 p.

    Research output: Contribution to journalArticle

    Generalised Chatelet varieties (Russian)

    Tschinkel, Y., 1989, Proceedings of the Conference "Constructive Methods and Algorithms in Number Theory", Academy of Science BSSR, Minsk, USSR. p. 163

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

    Geometric methods in algebra and number theory

    Tschinkel, Y. (ed.) & Bogomolov, F. (ed.), 2005, Boston: Birkhäuser Verlag. 362 p. (Progress in mathematics; vol. v. 235)

    Research output: Book/ReportBook

    Geometrie der zahlen - zum 150. geburtstag von Hermann Minkowski

    Tschinkel, Y., 2014, In : Mitteilungen der DMV. 22, 4, p. 228-233

    Research output: Contribution to journalArticle

    Geometry of Equivariant Compactifications of (double-struck G)an

    Hassett, B. & Tschinkel, Y., Dec 1 1999, In : International Mathematics Research Notices. 1999, 22, p. X2-1230

    Research output: Contribution to journalArticle

    Geometry over nonclosed fields

    Tschinkel, Y., Dec 1 2006, p. 637-651. 15 p.

    Research output: Contribution to conferencePaper

    Height zeta functions

    Tschinkel, Y., 1997, Proceedings Arbeitstagung Bonn.

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

    Height zeta functions of equivariant compactifications of semi-direct products of algebraic groups

    Tschinkel, Y. & Tanimoto, S., 2012, In : Contemporary Mathematics. 566, p. 119-157

    Research output: Contribution to journalArticle

    Height zeta functions of equivariant compactifications of the Heisenberg group

    Tschinkel, Y. & Shalika, J., 2004, Contributions to automorphic forms, geometry, and number theory. Hida, H., Ramakrishnan, D. & Shahidi, F. (eds.). Johns Hopkins University Press, p. 743-771

    Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)